# SDR UIEA2017072301274

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,532 hours, 22,126 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Dirty
- Location: Temp Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TEMP CONTROL INOPERATIVE.  ACCOMPLISHED PROCESS AND TEST IAW AMM 21-51-12-01-055.  CLEANED AND RECONNECTED THE ELECTRICAL CONNECTOR TWICE ON RIGHT PACK TEMP CONTROL VALVE. BITE ON RT PACK TEMP CONTROL NO FAULTS CLEARED.
